# SDR SWIA201128304

- Difficulty date: October 17, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 25,385 hours, 21,302 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUNAWAY RUDDER TRIM TO THE RIGHT.  (FLT 5470)  REPLACED RUDDER TRIM SWITCH CONTROL PANEL.
